Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Mild kidney infection. On antibiotics. Still having flu like symptoms

i went to the clinic and got diagnosed with a mild kidney infection and was given 3 days worth of antibiotics and it is getting to the last day and my back, although it has lessened, still throbs from time to time. However since starting the antibiotics i have been feeling tired. I also have been getting the sweats at night and have flu like symptoms
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I am afraid an infection of the kidney mild not actually be classified as mild, and taking an anti biotic for 3 days might be insufficient. The kidney is a noble organ of the body. A specific diagnosis and appropriate treatment of kidney diseases is compelling. In proper contexts, a presumed kidney infection should ideally be accompanied by a urine culture and sensitivity tests to decide on the appropriate anti biotic.
Persistence of symptoms as you describe might deserve a more invasive watch and maybe an abdominal ultrasound. Kidney function tests could also be worth performing to ascertain actual level and function of the kidneys. Persistence of symptoms might warrant booking a visit with the nephrologist for a proper evaluation. While waiting, complying with the antibiotic plan and drinking a lot of water could be helpful.
Hope this helps as I wish you the best,
Thanks and best regards,
Luchuo, MD.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor